A Question or Two

I just have one question or two. Does anyone have acid reflux and stomach ulcers. If so how do they feel for you? Are you on PPI’s? If so do they help? All this is new to me. I was in a fair amount of stomach pain before I found out I had ulcers but now that I am on a PPI for them the pain is worse. It’s sharp and constant.

What side effects if any have you had from PPI’s? I feel like the majority of meds I’m on make things worse either by causing other serious complications or making the complications I already have worse.

I’m pretty much out of options for medical help up here. So if there’s anything you can suggest or share with me I’d be grateful.

This morning I was so sick. I had the runs and terrible gut pain. I’m not sure if that was the PPI’s or the IBD which the dumb docs are calling IBS.

That just might have been more then two questions. Shoot me. I don’t math. 😉

Sigh. I’m sick and tired of being sick and tired.

Note: I want to welcome you and anyone you think would be interested to my new FB autoimmune disease support group.  https://www.facebook.com/groups/crankypantsautoimmunediseaesupport/

Warm Days & Sunny Skies,

CrankyPants

11 thoughts on “A Question or Two

  1. Seems like there’s one hard choice you’ve been facing, and that is, should you take a medication and put up with the side effects, or should you avoid the medication and risk problems from not treating an illness. I imagine it must feel a little scary trying to figure all that out.

    I don’t take PPI’s, but my wife does. She has acid-reflux. She only takes them when she feels heartburn, although her doctor has advised her to take them regularly, regardless of how she feels. She doesn’t get any pain from taking them, but she doesn’t like having to take any drugs on a regular basis.

    Like

    1. Yeah it’s a battle. My body doesn’t not do well with meds. I’m allergic to a lot. I often have opposite reactions to what most would have. Aka, gravol and codeine make me hyper not sleepy like most.
      I called the pharmacy today and they told me to stop the med, it shouldn’t be happening so I’m going back to another of the like I have here from almost a year ago. The med is the same family but never caused me any pain.

      Liked by 1 person

      1. If you’re having opposite reactions to meds, maybe you’re wired backward. There, I’ve diagnosed your problem. Now just go get re-wired.

        Like

    2. I don’t blame your wife for only taking them when she feels she needs them. They will also cause osteoporosis. So they may fix your stomach but they cause brittle bones. Why can’t they just come up with meds that don’t cause worse complications? WHY TIPPY. lol

      Liked by 1 person

  2. I’m afraid I’ve never had ulcers or PPIs so I’m of absolutely no use to you here as I don’t really know of any experiences of others to share either. I’m so sorry you’ve been so unwell – I understand being sick and tired of being sick and tired, but I really do hope someone is able to offer some insight or suggestions. xx

    Like

    1. Thank you. I’m glad you haven’t had to deal with them. Sorry you and relate to sick and tired. I called my pharmacy today and they said I need to stop that med. I’m going back to another PPI I have here from almost a year ago. I was on them without any problems. My body just doesn’t like medications. I have a lot of allergies and often react to meds opposite of the norm. For instance gravol and codeine make me very hyper rather than sleepy. It’s an allergic reaction.

      Like

What say you Cranky Pants?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s